# SDR DL73S951971

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Le Skin
- Part number: 6573783519
- Condition: Dented
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, VERTICAL STABILIZER LEADING EDGE PANEL WAS REPAIRED FOR A DENT AT 51 INCHES FROM THE LOWER END OF PANEL.  DAMAGE WAS REPAIRED PER SRM 55-30-6.
